On the toral rank conjecture and some consequences

  • Hassan Aaya University Hassan II.
  • Tarik Jawad University Hassan II.
  • Mohamed Anas Hilali University Hassan II.
  • Mohamed Rachid Hilali University Hassan II.
Palabras clave: Conjetura del rango toral



[1] ALLDAY, C. (1978) Lie group actions on spaces of finite rank. EN: Quart. J. Math. Oxford (2) 29. [s.l.: s.n.], 63-76.

[2] ALLDAY, C. (1993) Cohomological methods in transformation groups, volume 32 of Cambridge Studies in Advanced Mathematics. Cambridge: Cambridge University Press.

[3] ALLDAY, C. (1985) On the localization theorem at the cochain level and free torus actions, Algebraic topology Göttingen 84. EN: Procedings, Springer lect. Notes in Math 1172. [s.l.: s.n.], 1-16.

[4] AMANN, M. (2012) Cohomological consequences of almost free torus actions. [s.l.: s.n.]. arXiv:1204.6276.

[5] BOREL, A. (1959) Seminar on transformation groups. EN: Ann. of math Studies, 46. New Jersey: Princeton.

[6] BROWN, E. H. (1959) Twisted tensor product I. EN: Ann. of Math., 69. [s.l.: s.n.], 223-246.

[7] FÉLIX, Y. (2001) Rational homotopy theory. EN: Graduate Texts in Mathematics, 205. New York: Springer-Verlag.

[8] FÉLIX, Y. (2008) Algebraic models in geometry. EN: Oxford Graduate Texts in Mathematics, 17. Oxford: Oxford University Press.

[9] HALPERIN, S. (1977) Finiteness in the minimal models of Sullivan. EN: Trans. A. M. S. 230. [s.l.: s.n.], 173-199.

[10] HALPERIN, S. (1985) Rational homotopy and torus actions. EN: London Math. Soc. Lecture Note Series 93. [s.l.]: Cambridge Univ. Press, 293-306.

[11] HILALI, M. R. (2000) Sur la conjecture de Halperin relative au rang torique. EN: Bull. Belg. Math. Soc. Simon Stevin 7(2). [s.l.: s.n.], 221-227.

[12] HILALI, M. R. (1990) Actions du tore T n sur les espaces simplement connexes. Thèse à l’Université catholique de Louvain.

[13] HSIANG, W. Y. (1975) Cohomology theory of topological transformation groups, Berlin: Springer.

[14] JAMES, I. M. (1995) Reduced product spaces. EN: Ann. of math 82. [s.l.: s.n.], 170-197.

[15] PUPPE, V. (2009) Multiplicative aspects of the Halperin-Carlsson conjecture. EN: Georgian Mathematical Journal, 16:2. [s.l.: s.n.], 369379. arXiv 0811.3517.

[16] PUPPE, V. (1987) On the torus rank of topological spaces, Proceding Baker. [s.l.: s.n.].

[17] SHAFAREVICH, I. R. (1994) Basic Algebraic Geometry, 2 Vols.. [s.l.]: Springer.

[18] USTINOVSKII, YU. (2012) On almost free torus actions and Horroks conjecture. [s.l.: s.n.]. arXiv 1203.3685v2.
Cómo citar
H. Aaya, T. Jawad, M. Hilali, y M. Hilali, On the toral rank conjecture and some consequences, PJM, vol. 36, n.º 2, pp. 299-306, jun. 2017.